Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

${L^p}$ estimates for oscillatory integral operators


Authors: Leslie C. Cheng and Yibiao Pan
Journal: Proc. Amer. Math. Soc. 127 (1999), 2995-3002
MSC (1991): Primary 42A38; Secondary 42A50
Published electronically: May 3, 1999
MathSciNet review: 1625721
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An endpoint boundedness result is established for a class of oscillatory integral operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42A38, 42A50

Retrieve articles in all journals with MSC (1991): 42A38, 42A50


Additional Information

Leslie C. Cheng
Affiliation: Department of Mathematics, University of Pittsburgh, Pittsburgh, Pennsylvania 15260

Yibiao Pan
Affiliation: Department of Mathematics, University of Pittsburgh, Pittsburgh, Pennsylvania 15260

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05048-0
PII: S 0002-9939(99)05048-0
Received by editor(s): January 8, 1998
Published electronically: May 3, 1999
Additional Notes: The second author was supported in part by NSF Grant DMS-9622979
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society